# SDR DALA2022042602933

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 48,680 hours, 24,818 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Stiff
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 - 2L DOOR SLIDE ARMING LEVER STIFF TO ARM. CORRECTIVE ACTION: ARMED 2L DOOR SLIDE SEVERAL TIMES. NO DAMAGE OR MALFUNCTION NOTICED. PER A320 AMM TASK 52-73-00, OPS CK NML.(8271020)
